MAUDE Adverse Event Report: SYNTHES GMBH FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.168.000S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: event occurred at an unknown date in (b)(6) 2022.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2021, the patient underwent initial surgery with fna implants for fracture of femoral neck.After surgery, around on (b)(6) 2022, the patient visited the hospital and complained of pain.On (b)(6) 2022, it was confirmed via x-ray that the plate telescoped, and the bone head was invaginated causing non-union.On (b)(6) 2022, revision surgery was performed via bha.This report is for a femoral neck system plate 1 hole - sterile.This is report 1 of 1 for (b)(4).

Brand Name
FEMORAL NECK SYSTEM PLATE 1 HOLE - STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK GRENCHEN
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 
3035526892
MDR Report Key15013430
Report Number8030965-2022-04833
Device Sequence Number20547104
Product Code KTT
UDI-Device Identifier10886982274557
UDI-Public(01)10886982274557
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.168.000S
Device Catalogue Number04.168.000S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2022
Initial Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale